# SDR SWIA200922702

- Difficulty date: September 21, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 18,762 hours, 14,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD TWO RIGHT WING EMERGENCY LIGHTS INOP.  (FLT 4576)  REMOVED AND REPLACED RIGHT WING FORWARD TWO EMERGENCY LIGHTS BULBS IAW MM 33-51-21.
